Alert archive / Colorado / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 73, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 20, 2008, 1:49 PM MDT for El Paso County, Colorado. It was in force for 56 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2008, 1:49 PM MDT (19:49 UTC)
- Expired
- Jun 20, 2008, 2:45 PM MDT
- In force
- 56 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
County El Paso County, CO
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 2:06 PM MDT | HAIL 0.75 | 5 Ese Colorado Springs, CO | |
| Jun 20, 2:06 PM MDT | HAIL 1 | 1 Ese Security, CO | |
| Jun 20, 2:15 PM MDT | HAIL 0.88 | 4 Se Colorado Springs, CO | |
| Jun 20, 2:15 PM MDT | TORNADO | 3 W Security, CO | TORNADO OBSERVERED FROM NWS FORECAST OFFICE IN PUEBLO. |
| Jun 20, 2:20 PM MDT | TORNADO | Security, CO | NUMEROUS 911 CALLS ON TORNADO IN SECURITY WIDEFIELD AREA. |
| Jun 20, 2:52 PM MDT | HAIL 1 | 5 S Truckton, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 11:56 AM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 7.8 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 359 J/kg
- Mixed-layer CIN
- -185 J/kg
- Mixed-layer LCL
- 1200 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 201949 SVRPUB COC041-202045- /O.NEW.KPUB.SV.W.0073.080620T1949Z-080620T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 149 PM MDT FRI JUN 20 2008 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO... THIS INCLUDES SOUTHERN COLORADO SPRINGS... * UNTIL 245 PM MDT... * AT 144 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR ELLICOTT...OR ABOUT 22 MILES EAST OF COLORADO SPRINGS...AND WAS MOVING TOWARD THE SOUTHEAST AT 20 MPH. ANOTHER SEVERE THUNDERSTORMS WAS NEAR GARDEN OF THE GODS MOVING SOUTHEAST AT 20 MPH. BOTH OF THESE STROMS WILL PRODUCE LARGE HAIL AND COULD PRODUCE DAMAGING WINDS. * LOCATIONS IMPACTED INCLUDE... COLORADO SPRINGS METRO AREA COLORADO SPRINGS AIRPORT IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FRIDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3863 10413 3865 10478 3891 10489 3890 10417 TIME...MOT...LOC 1946Z 332DEG 22KT 3880 10439 $$
1 follow-up statement
000 WWUS55 KPUB 202010 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 210 PM MDT FRI JUN 20 2008 COC041-202045- /O.CON.KPUB.SV.W.0073.000000T0000Z-080620T2045Z/ EL PASO CO- 207 PM MDT FRI JUN 20 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT FOR CENTRAL EL PASO COUNTY... AT 202 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TWO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL. ONE STORM WAS OVER SOUTHERN COLORADO SPRINGS NEAR I-25 AND ACADEMY. ANOTHER STORM WAS WAS CENTERED 8 MILES WEST OF TRUCKTON...OR 28 MILES SOUTHEAST OF COLORADO SPRINGS. THE STORMS WERE MOVING TOWARD THE SOUTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... COLORADO SPRINGS WIDEFIELD SECURITY FOUNTAIN TRUCKTON OPEN COUNTRY SOUTH OF ELLICOTT A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FRIDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3863 10413 3865 10478 3891 10489 3890 10417 TIME...MOT...LOC 2007Z 326DEG 21KT 3870 10430 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 12:56 PM MDT, 53 minutes earlier.
Area forecast discussion, Jun 20, 12:56 PM MDT, 53 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 1256 PM MDT FRI JUN 20 2008 .UPDATE...UPDATED FOR SEVERE THUNDERSTORM WATCH NUMBER 584 ACROSS THE SOUTHEAST PLAINS AND ADJACENT MOUNTAINS THROUGH 7 PM MDT. && .SHORT TERM...ADDED SEVERE WEATHER WITH PRIMARY THREAT LARGE HAIL TO ALL SOUTHEAST PLAINS GRIDS. .LONG TERM...NO UPDATES AT THIS TIME. && .AVIATION...NO UPDATES AT THIS TIME. && .PREV DISCUSSION... /ISSUED 417 AM MDT FRI JUN 20 2008/ SHORT TERM... (TODAY AND TONIGHT) CURRENTLY...STILL HAVE A FEW -SHRA OVER THE FAR SOUTHEAST PLAINS AS OF 0930Z...AS SEEMLY ENDLESS STREAM OF WEAK UPPER ENERGY ROUNDING THE UPPER RIDGE INTERACTS WITH LEFTOVER BOUNDARIES FROM EARLIER CONVECTION. VERY WEAK UPSLOPE SURGE AT THE SURFACE...WHICH HAS BROUGHT 50F DEWPOINTS BACK TO THE EASTERN MOUNTAINS...LOOKS TO BE FADING AWAY EARLY THIS MORNING...WITH WEAK DRAINAGE FLOWS REDEVELOPING. WATER VAPOR AND FOG PRODUCT SATELLITE IMAGES REVEAL SEVERAL INTERESTING MID LEVEL WESTWARD PROPAGATING WAVES MOVING ACROSS THE AREA...LIKELY ORIGINATING FROM THE LARGE MCS IN TX. WOULDNT BE TOO SURPRISED IF THESE ENHANCE CONVECTION LATER THIS AFTERNOON IF THEY LINGER OVER SRN COLORADO. TODAY...HAVE ADDED SOME LOW POPS TO THE MORNING PERIOD OVER THE FAR SOUTHEAST TO ACCOUNT FOR ONGOING CONVECTION...THOUGH EXPECT THIS ACTIVITY TO FADE AWAY FAIRLY QUICKLY AFTER SUNRISE. LATEST NAM KEEPS WINDS EASTERLY ALL DAY OVER THE PLAINS...WHICH ALLOWS LOW LEVEL MOISTURE AND INSTABILITY TO MAXIMIZE ALONG AND JUST EAST OF I-25 IN THE AFTERNOON...WITH A NICE RIBBON OF 1000 J/KG DEVELOPING OVER THE AREA BY 21Z. 06Z RUN HAS INCREASED SURFACE WIND SPEEDS AS WELL...LEADING TO RATHER HEALTHY AREA OF 50-60 KNOT 0-6 KM SHEAR OVER MUCH OF THE EAST BY 00Z. FAIRLY SIGNIFICANT PV LOBE APPROACHES FROM THE NW LATE IN THE AFTERNOON...AIDING IN UPWARD MOTION. SUSPECT WELL SEE A LITTLE MORE WIDESPREAD CONVECTION TODAY VERSUS THE PAST COUPLE DAYS...SO BUMPED UP POPS TO CHANCE CATEGORY MUCH OF THE EAST AFTER 18Z. ALSO ADDED SEVERE TO AREAS EAST OF I-25...AS WEVE HAD SEVERE HERE THE LAST 3 DAYS AND SEE NO REASON IT WONT HAPPEN ONCE AGAIN. ISOLATED TSRA AT BEST OVER THE MOUNTAINS AND VALLEYS FARTHER WEST...AS MOISTURE GETS VERY S51OW WEST OF I-25. TONIGHT...200-400 MB PV LOBE REMAINS OVER THE EASTERN HALF OF THE AREA THROUGH THE NIGHT...WHICH COULD KEEP TSRA GOING WELL PAST MIDNIGHT ON THE PLAINS. BUMPED UP POPS EAST OF I-25 IN THE 00Z-06Z TIMEFRAME...AND EXPANDED POPS SLIGHTLY WESTWARD ON THE PLAINS AFTER 06Z. --ETP-- LONG TERM... (SATURDAY THROUGH THURSDAY) PV LOBE EXITS EASTERN CO SAT MORNING...THUS COULD BE ONGOING CONVECTION IN THE AM ACROSS SE CORNER...THOUGH 06Z NAM SEEMS TO HAVE BACKED OFF ON THIS WITH MOST OF THE CONVECTION ALREADY SOUTH OF THE AREA BY 12Z. MODELS DRY OUT LOW LVLS BEHIND FEATURE FOR SAT AFTN WITH LESS UPPER LEVEL FORCING EVIDENT ALOFT. STILL EASTERLY LOW LVL UPSLOPE FLOW KEEPS SOME MODERATE LOW LVL MOISTURE ACROSS THE SE PLAINS WITH DEW POINTS IN THE LOWER 40S TO NEAR 50 ALONG THE BORDER. SBCAPES SAT AFTN RUN AROUND 500-1400 J/KG WITH WEAKER DEEP LAYER SHEARS DUE TO WEAKER FLOWS ALOFT. SUSPECT AFTN TSTORM COVERAGE WILL BE LESS WIDESPREAD (10-20 POPS LOOK TO COVER IT) WITH TSTORM TYPE LIKELY TO BE MULTICELLULAR. COULD SEE AN ISOLATED SVR STORM...ESP ALONG THE SRN BORDER WHERE DEW POINTS ARE THE HIGHEST AND CAPES WILL BE BETTER. WITH LITTLE LIFT TO SUSTAIN CONVECTION ACROSS SE CO SAT NIGHT...SUSPECT MOST TSTORMS WILL DIE OUT WITH LOSS OF HEATING. SUNDAY DRIES OUT AND WARMS UP...ESP FOR THE PLAINS. BOTH GFS/NAM SHOW ANOTHER SHORTWAVE MOVING INTO WRN CO DURING THE LATE AFTN...AND ACROSS SOUTH CENTRAL AND SOUTHEAST CO OVERNIGHT. DESPITE CONTINUED SE LOW LVL FLOW ACROSS THE PLAINS...LOW LVL MOISTURE MIXES OUT WITH DEW POINTS FALLING OFF INTO THE 30S ACROSS THE I-25 CORRIDOR AND THE ADJACENT PLAINS WITH 40S FARTHER TO THE EAST. THIS SHOULD LIMIT CONVECTION...ESP EAST OF I-25. BUT WITH AFTN HEATING...AND INCOMING SHORTWAVE LATE IN THE DAY...SHOULD SEE ISOLATED AFTN TSTORMS ONCE AGAIN OVER THE MTS. COULD EVEN SEE AN INCREASE IN TSTORM COVERAGE OUT WEST...BUT WILL KEEP LOW ISOLATED POPS FOR THESE AREAS FOR NOW UNTIL CONFIDENCE INCREASES ON HOW MUCH MOISTURE WILL ACTUALLY ACCOMPANY THE SYSTEM. ALSO ADDED SOME LOW ISO POPS OVERNIGHT OUT WEST AS ENERGY WILL STILL MOVE MOVING ACROSS THE AREA AFT 06Z WHICH COULD SUSTAIN SOME WEAK CONVECTION OVERNIGHT. NOT ANTICIPATING MUCH IN THE WAY OF QPF THOUGH...AND GUSTY WINDS AND LIGHTNING WILL BE THE MAIN CONCERNS WITH ANY THUNDERSTORMS...SAT AFTN/EVENING. WILL ALSO HAVE TO MONITOR THE SE CORNER...WHERE A MARGINAL SEVERE THUNDERSTORM WILL BE POSSIBLE DEPENDING ON HOW FAR EAST SFC DEW POINTS MIX OUT. MONDAY THROUGH THURSDAY...NOT MUCH CHANGE WITH MODELS KEEPING UPPER RIDGE OVER THE SRN/CEN U.S ROCKIES. A SERIES OF WEAK SHORTWAVES MOVE AROUND THE PERIPHERY OF THE UPPER RIDGE ACROSS THE FCST AREA FROM TIME TO TIME. MOISTURE ACROSS THE PLAINS MAKES PERIODIC RESURGENCES INTO THE SE PLAINS ON SOUTHEASTERLY LOW LVL FLOW. MONDAY LOOKS SIMILAR TO SUN WITH WARMER TEMPS/SLIGHTLY LOWER SFC DEW POINTS. MOISTURE APPEARS TO ADVECT BACK INTO EASTERN SECTIONS OF THE FCST AREA FOR TUESDAY...THEN WAVERS BACK TO THE EAST INTO THURS AS RIDGE AXIS TRIES TO SHIFT EAST OF THE AREA. THIS FAR OUT...DETAILS ARE DIFFICULT AT BEST...SO FCST WILL MAINTAIN ISOLATED POPS EACH DAY...WITH AT LEAST SOME POTENTIAL FOR AN ISOLATED SVR STORM POSSIBLE EACH DAY ACROSS PORTIONS OF THE EASTERN PLAINS. -KT AVIATION... TSRA CHANCES AT KCOS AND KPUB DEVELOP AFTER 18Z...AND WITH SLIGHTLY MORE MOISTURE TODAY...WILL LIKELY SEE SOME LOWER CLOUDS AND A LITTLE LONGER PERIOD OF MVFR WITH ANY STORMS THIS AFTERNOON AND EARLY EVENING. AN ISOLATED HIGH BASED TSRA STILL POSSIBLE AT KALS...WITH GUSTY/ERRATIC WINDS THE THREAT ONCE AGAIN. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 50/44
Hazardous weather outlook, Jun 20, 1:17 PM MDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 117 PM MDT FRI JUN 20 2008 COZ058>089-093>099-211930- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 117 PM MDT FRI JUN 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL TRACK SOUTHEAST ACROSS THE PLAINS THIS AFTERNOON AND EVENING...WITH A FEW SEVERE STORMS POSSIBLE ALONG AND EAST OF INTERSTATE 25. THE PRIMARY THREATS WILL BE HAIL UP TO 3 INCHES IN DIAMETER...WIND GUSTS IN EXCESS OF 60 MPH...VERY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. AN ISOLATED TORNADO IS ALSO POSSIBLE ACROSS THE PLAINS. FARTHER WEST OVER THE MOUNTAINS AND VALLEYS...ONLY ISOLATED THUNDERSTORMS ARE FORECAST...WITH WIND GUSTS TO 50 MPH AND OCCASIONAL CLOUD TO GROUND LIGHTNING THE MAIN THREATS. LITTLE OR NO RAINFALL IS EXPECTED WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO. ONE OR TWO STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE EACH DAY ACROSS PORTIONS OF THE SOUTHEAST PLAINS...ESPECIALLY NEAR THE COLORADO KANSAS BORDER. LARGE HAIL...DAMAGING WINDS...HEAVY RAINFALL AND LIGHTNING WILL BE THE PRIMARY THREATS WITH THUNDERSTORMS IN THESE AREAS. ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE ACROSS THE MOUNTAINS AND HIGH VALLEYS EACH DAY WHERE THE PRIMARY THREATS WILL BE WIND GUSTS UP TO 50 MPH AND CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY ACROSS THE SOUTHEAST PLAINS AND ADJACENT MOUNTAIN AREAS THIS AFTERNOON THROUGH THIS EVENING.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:11 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 47 min |
| Jun 19, 8:42 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 26 min |
| Jun 19, 8:56 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 51 min |
| Jun 20, 2:14 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 61 min |
| Jun 20, 2:17 PM MDT | Tornado Warning | PUB | El Paso | 25 min |
| Jun 20, 2:27 PM MDT | Tornado Warning | PUB | El Paso, Pueblo | 63 min |
| Jun 20, 2:29 PM MDT | Tornado Warning | PUB | Kiowa | 45 min |
| Jun 20, 2:50 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 37 min |
| Jun 20, 2:56 PM MDT | Tornado Warning | PUB | Kiowa, Prowers | 51 min |
| Jun 20, 3:21 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 54 min |
| Jun 20, 3:30 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 60 min |
| Jun 20, 3:32 PM MDT | Tornado Warning | PUB | Kiowa, Prowers | 58 min |
| Jun 20, 3:42 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 52 min |
| Jun 20, 4:27 PM MDT | Severe Thunderstorm Warning | PUB | Otero, Pueblo | 35 min |
| Jun 20, 5:00 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 49 min |
| Jun 20, 5:19 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 56 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.